Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Charleston, WV

April 14, 2025Gallia County, Jackson County, Lawrence County, Ohio; Boyd County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2025, 5:57 PM EDT for Gallia County, Jackson County, Lawrence County, Ohio; Boyd County, Greenup County, Kentucky. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2025, 5:57 PM EDT (21:57 UTC)
Expired
Apr 14, 2025, 6:47 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Boyd County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:10 PM EDTTSTM WND DMG1 Wsw Wurtland, KYTrees down, with one clipping corner of the house. Times estimated based on radar.
Apr 14, 6:10 PM EDTTSTM WND DMG1 Wsw Wurtland, KYTrees down, with one clipping corner of the house. Times estimated based on radar.
Apr 14, 6:12 PM EDTTSTM WND DMG4 Se South Shore, KYTwo trees across the road. Time estimated based on radar.
Apr 14, 6:12 PM EDTTSTM WND DMG4 Se South Shore, KYTwo trees across the road. Time estimated based on radar.
Apr 14, 6:24 PM EDTHAIL 0.7Raceland, KY
Apr 14, 6:24 PM EDTHAIL 0.7Raceland, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 3:25 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 443 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
443 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS51 KRLX 142157
SVRRLX
KYC019-089-OHC053-079-087-142300-
/O.NEW.KRLX.SV.W.0101.250414T2157Z-250414T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
557 PM EDT Mon Apr 14 2025

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Boyd County in northeastern Kentucky...
  Greenup County in northeastern Kentucky...
  Southwestern Gallia County in southeastern Ohio...
  Southern Jackson County in southeastern Ohio...
  Lawrence County in southeastern Ohio...

* Until 700 PM EDT.

* At 555 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Vanceburg, or 15 miles southwest of Portsmouth, moving east at
  55 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Flatwoods, Adamsville, Waterloo, Westwood, Raceland, Ironton,
  Greenbo Lake, Worthington, Grays Branch, Coal Grove, Aid, Oak Hill,
  Greenup, Lake Vesuvius, Load, Gallia, Mabee, South Shore, Scottown,
  and Bellefonte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 8307 3872 8303 3876 8290 3874 8287
      3859 8285 3857 8281 3860 8274 3861 8274
      3868 8277 3868 8271 3875 8270 3875 8266
      3885 8265 3886 8276 3893 8275 3890 8233
      3874 8228 3851 8239 3846 8260 3853 8313
TIME...MOT...LOC 2155Z 275DEG 48KT 3865 8319 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

08
2 follow-up statements
336 
WWUS51 KRLX 142224
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
624 PM EDT Mon Apr 14 2025

OHC079-142234-
/O.CAN.KRLX.SV.W.0101.000000T0000Z-250414T2300Z/
Jackson OH-
624 PM EDT Mon Apr 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Kentucky...and southeastern Ohio.

&&

LAT...LON 3860 8274 3861 8274 3868 8277 3868 8271
      3871 8267 3874 8261 3874 8228 3851 8239
      3846 8260 3850 8291 3860 8285 3859 8285
      3857 8281
TIME...MOT...LOC 2224Z 276DEG 61KT 3860 8259 

$$

KYC019-089-OHC053-087-142300-
/O.CON.KRLX.SV.W.0101.000000T0000Z-250414T2300Z/
Boyd KY-Greenup KY-Gallia OH-Lawrence OH-
624 PM EDT Mon Apr 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN BOYD...EAST CENTRAL GREENUP...SOUTHWESTERN GALLIA
AND LAWRENCE COUNTIES...

At 624 PM EDT, a severe thunderstorm was located over Lake Vesuvius,
moving east at 70 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Lake Vesuvius, Flatwoods, Scottown, Waterloo, Bellefonte, Westwood,
Vernon, Raceland, Russell, Ironton, Greenbo Lake, Wurtland,
Worthington, Coal Grove, Pedro, Aid, Hanging Rock, Greenup, and
Ashland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3860 8274 3861 8274 3868 8277 3868 8271
      3871 8267 3874 8261 3874 8228 3851 8239
      3846 8260 3850 8291 3860 8285 3859 8285
      3857 8281
TIME...MOT...LOC 2224Z 276DEG 61KT 3860 8259 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

30
079 
WWUS51 KRLX 142247 RRA
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
647 PM EDT Mon Apr 14 2025

KYC019-089-OHC053-087-142256-
/O.CAN.KRLX.SV.W.0101.000000T0000Z-250414T2300Z/
Boyd KY-Greenup KY-Gallia OH-Lawrence OH-
647 PM EDT Mon Apr 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOYD...EAST
CENTRAL GREENUP...SOUTHWESTERN GALLIA AND LAWRENCE COUNTIES IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Kentucky...and southeastern Ohio.

&&

LAT...LON 3860 8274 3861 8274 3868 8277 3868 8271
      3871 8267 3874 8261 3874 8228 3851 8239
      3846 8260 3850 8291 3860 8285 3859 8285
      3857 8281
TIME...MOT...LOC 2242Z 275DEG 48KT 3857 8220 

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:29 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 14, 3:29 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
329 PM EDT Mon Apr 14 2025

.SYNOPSIS...
Strong warming this afternoon ahead of a cold front this evening,
with the potential for severe storms. Chilly Tuesday/Wednesday,
warm-up thereafter. Next system near the end of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 330 PM Monday...

As storms begin to fire up across central Ohio with the
expectation of an eastward storm motion, a Severe Thunderstorm
Watch has been put into effect for the entire Charleston, WV
forecast area through 11 PM this evening.

As of 1228 PM Monday...

An approaching cold front and an upper level trough will provide
moisture and forcing necessary to promote scattered showers and
thunderstorms this afternoon and evening.

SPC mesoanalysis show MLCAPE reaching 1000 J/Kg, deep layered shear
about exceeding 50 knots, and PWATs around 1.6 inches are +2
standard deviation from normal. These ingredients will pose a threat
for severe thunderstorms capable to produce damaging winds of 65-70
mph, large hail of 1-2 inches in diameter and a few tornadoes.
SPC has upgraded an area of Enhance Risk for severe thunderstorms
across most of West Virginia through late this evening.

Latest hi-resolution models suggest strong to severe convection
developing around 4 PM, to affect the Tri-state area this
afternoon, and then spreading east to affect West Virginia this
afternoon and evening. Locally heavy downpours are also
expected. Each individual convective line or storms will move
quickly east limiting flooding concerns. The severe threat will
diminish in intensity and coverage around 03Z or 11 PM.

Expect this front to exit east of the Appalachians during the
overnight hours. Meanwhile, showers and thunderstorms will diminish
in intensity and coverage overnight. Wrapped around light showers
will continue as the back edge of the upper trough continues
overhead into Tuesday. This light precipitation could transition
into snow showers along the northeast mountains by Tuesday evening.

H850 winds increase up to 50 knots under CAA close of the triple
point of the system as it passes through. Therefore, expect
strong gusty winds to mix down and produce up to 50 mph wind
gusts mainly along the higher terrain. Therefore, a Wind
Advisory remains in effect from Tuesday morning through
Wednesday afternoon.

Despite of CAA aloft, high dewpoints will keep tonight's
temperatures into the upper 40s lowlands, ranging into the upper 30s
northeast mountains. With relatively cold air in place, highs for
Tuesday will generally be in the 50s, except lower 40s
northeast mountains.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 1221 PM Monday...

Upslope snow showers will continue through early Wednesday morning
in the highest mountain ridges with a slushy 1-2 inches possible on
the grass by daybreak Wednesday across portions of Randolph and
Pocahontas counties. Low- to- mid level dry air will then move
in from the west. With an upper- level trough still lingering
over the eastern United States Wednesday, temperatures will
still feel quite chilly. Morning lows will likely be in the
upper 30s to lower 40s, and some morning frost cannot be ruled
out across portions of southeast Ohio, where the growing season
has already begun. Afternoon highs will only be in the 50s
areawide. Windy conditions will continue across the higher
elevations into the early afternoon, before diminishing as low
pressure over southern Quebec, Canada finally pushes away to the
east. Dry weather is expected Wednesday with sunshine and some
clouds.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 1221 PM Monday...

Things will begin to warm up again Thursday as an upper-level ridge
builds in from the west. Temperatures will reach the middle to upper
60s by Thursday afternoon, closer to normal for mid-April. The
summer-like warmth will return Friday as the upper-level ridge axis
moves over our area, and temperatures will reach the lower 80s
across the lowlands by Friday afternoon.

Another cold front will approach Saturday, bringing the next
chance of showers and thunderstorms. Strong thunderstorms could
be possible Saturday, depending on the timing and location of
the front. Plenty of model discontinuity exists this far out, so
the details are uncertain at this time. In addition, some
models keep the front nearby Sunday, so we kept slight chance
PoPs in the forecast, given the uncertainty.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 130 PM Monday...

The period will start with widespread VFR conditions across all
terminals. Then, strong to severe convection is anticipated to
develop as a cold front approaches from the west this afternoon.
CAMs guidance suggests convection could arrive at HTS and PKB around
20-22Z, before spreading east to affect the rest of terminals
through this evening. Have coded TEMPO groups to time stronger
thunderstorms at different sites. Expect strong gusty winds,
localized heavy downpours, and reductions in visibility (IFR) with
the stronger showers or storms. Convective elements will affect the
eastern sites such as BKW and EKN from 23Z through 03Z this evening.

MVFR/IFR post rain visibility will be common over areas that receive
rainfall. Winds will also pick up by afternoon and evening as H850
winds increase to 45 knots under CAA. Coded sub-severe with gusts at
terminals for now, up to 35 knots as it remains uncertain whether or
not severe storms may hit terminals directly.

Conditions may remain MVFR overnight post rainfall low stratus
mainly along the mountains.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium to high.

ALTERNATE SCENARIOS: Precipitation timing and onset of sub-VFR
CIGs may vary from the forecast. Gusty winds will fluctuate
through tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    M    L    H    M    H    H    H    H
HTS CONSISTENCY  H    H    H    M    L    M    L    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    M    H    M    H    M    H
EKN CONSISTENCY  H    H    H    H    M    L    M    H    H    M    M    H
PKB CONSISTENCY  H    H    M    M    M    M    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    M    M    H    H    H    M    H    H

AFTER 18Z TUESDAY...
IFR possible in the mountains with snow showers Tuesday evening
into Wednesday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory from 10 AM Tuesday to 2 PM EDT Wednesday for
     WVZ523-526.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JZ/JMC
NEAR TERM...MEK/ARJ
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...ARJ
Hazardous weather outlook, Apr 14, 3:27 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
327 PM EDT Mon Apr 14 2025

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>522-524-525-151930-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Southeast Pocahontas-
Northwest Randolph-
327 PM EDT Mon Apr 14 2025

...SEVERE THUNDERSTORM WATCH 138 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Winds in excess of 35mph are possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-526-151930-
Northwest Pocahontas-Southeast Randolph-
327 PM EDT Mon Apr 14 2025

...SEVERE THUNDERSTORM WATCH 138 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 2 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 14, 5:11 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
511 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Hail             1 SE Crown City         38.57N 82.28W
04/14/2025  M1.25 Inch       Cabell             WV   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

GW
Local storm report, Apr 14, 5:12 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
512 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     Hail             1 E Athalia             38.51N 82.30W
04/14/2025  E2.00 Inch       Cabell             WV   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

GW
Local storm report, Apr 14, 5:14 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
514 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Hail             1 SE Athalia            38.50N 82.30W
04/14/2025  E1.25 Inch       Cabell             WV   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

GW
Local storm report, Apr 14, 5:53 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
553 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Hail             1 W Teays Valley        38.45N 81.94W
04/14/2025  M1.75 Inch       Putnam             WV   Trained Spotter

            Time is estimated by radar.

&&

GW
Local storm report, Apr 14, 5:56 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Charleston WV
556 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Hail             Teays Valley            38.45N 81.94W
04/14/2025  E1.50 Inch       Putnam             WV   Public

            Time is estimated by radar.

&&

GW
Local storm report, Apr 14, 5:57 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
557 PM EDT Mon Apr 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Hail             Charleston              38.35N 81.62W
04/14/2025  M1.75 Inch       Kanawha            WV   Public

            Picture of golf ball size hail along Morris
            Street in Downtown Charleston.

&&

MEK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:02 PM EDTSevere Thunderstorm WarningRLXLawrence43 min
Apr 14, 4:44 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence46 min
Apr 14, 5:16 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence44 min
Apr 14, 5:40 PM EDTSevere Thunderstorm WarningRLXGallia, Meigs65 min
Apr 14, 5:52 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence53 min
Apr 14, 5:56 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence49 min
Apr 14, 6:40 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence35 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningRLXLawrence29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.